JournalspmVol. 66 , No. 3DOI 10.4171/pm/1848

On the existence of positive solutions for a nonhomogeneous elliptic system

  • Ederson Moreira dos Santos

    IMECC - UNICAMP, Campinas, Brazil
On the existence of positive solutions for a nonhomogeneous elliptic system cover

A subscription is required to access this article.

Abstract

The main goal of this work is to prove the existence and in some cases the uniqueness of positive solutions for some nonhomogeneous systems of Lane–Emden type. The nonhomogeneous part must satisfy a suitable positiveness condition, but it may change sign.